# SDR USAA920081732

- Difficulty date: September 23, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 10,952 hours, 4,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR204 - SMF-PHX, OUTBOARD 2L FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY.  OPS CHECK GOOD.
